Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
Thread Tools Display Modes
Unread 08-08-2013, 11:34 AM   #1
Poohbah
 
Moreta's Avatar
Moreta can't stop pulling her hair.
 
Member Since: Oct 2009
Location: NC
Posts: 1,377
My Mood:

5 yr Member
93 hugs
given
PC PoohBah!
Default Latuda for Depression and Agitation

Anyone take Latuda for depression and agitation? My pdoc gave it to me today, and I was just wondering if anyone else tried it. I thought he might take me off one, but he wanted to see how a month on it would go. Hopefully it will replace the Geodon. He's starting me out at 80 mg for a week, then up to 120 mg, cause I take Tegretol and it lowers the effectiveness of the Latuda.
Moreta is offline   Reply With Quote
Hugs from:
Unread 08-13-2013, 05:17 AM   #2
Grand Magnate
Community Liaison
 
DePressMe's Avatar
DePressMe in bat country
 
Member Since: Mar 2007
Location: Indiana
Posts: 3,920
My Mood:

5 yr Member
273 hugs
given
PC PoohBah!
Default Re: Latuda for Depression and Agitation

Moreta, I have not tried Latuda. I take Depakote and lamictal as mood stabilizers--they help with my depression and anxiety. I also take Seroquel for anxiety but it comes with some side effects unlike the lamictal and depakote....I think Latuda is a newer drug so maybe it would have fewer side effects. good luck......D.
__________________
You don't have to fly straight...

...just keep it between the lines!
DePressMe is offline   Reply With Quote
Unread 08-14-2013, 09:44 PM   #3
Anonymous33130
Guest
Anonymous33130 has no updates. Edit
 
Posts: n/a
Default Re: Latuda for Depression and Agitation

Moreta,
I'd be very interested in hearing updates if you continue Latuda. I am on day two of 20mg. I do continue to take Seroquel (25mg) at bedtime (that's when I take Latuda) and have permission to "play with up to 75mg of Seroquel if I have difficulty sleeping. I am hopeful Latuda will help me with my mania/hypo and my slight depressive symptoms that follow those episodes (I rapid cycle). Not many people are on this "new" med. I'm having difficulty getting any advice, experiences, or thoughts on Latuda. Hope it works for you. Please post updates if you continue to use it. Good luck!
  Reply With Quote
Unread 08-14-2013, 10:33 PM   #4
Grand Poohbah
 
Secretum's Avatar
Secretum has no updates.
 
Member Since: Mar 2008
Posts: 1,504
My Mood:

5 yr Member
756 hugs
given
PC PoohBah!
Default Re: Latuda for Depression and Agitation

I'm hoping to get off Latuda soon, as it makes me feel *more* depressed and agitated. It gives me a general restlessness feeling, and makes me uninterested in anything but sleep.

This is just my experience; you may have better luck.
__________________
I dwell in possibility-Emily Dickinson
Secretum is offline   Reply With Quote
Unread 08-18-2013, 09:38 AM   #5
Junior Member
 
Mystical17's Avatar
Mystical17 has no updates.
 
Member Since: Aug 2013
Posts: 10
My Mood:

2 hugs
given
Default Re: Latuda for Depression and Agitation

Quote:
Originally Posted by Sweet Surrender View Post
Moreta,
I'd be very interested in hearing updates if you continue Latuda. I am on day two of 20mg. I do continue to take Seroquel (25mg) at bedtime (that's when I take Latuda) and have permission to "play with up to 75mg of Seroquel if I have difficulty sleeping. I am hopeful Latuda will help me with my mania/hypo and my slight depressive symptoms that follow those episodes (I rapid cycle). Not many people are on this "new" med. I'm having difficulty getting any advice, experiences, or thoughts on Latuda. Hope it works for you. Please post updates if you continue to use it. Good luck!
I have been on Latuda for 2 weeks now & it is working great ~ NO side affects whatsoever... and I am NOT gaining weight ! I hope you have the same experience!!
__________________
Mystical
Mystical17 is offline   Reply With Quote
Unread 08-18-2013, 09:40 AM   #6
Junior Member
 
Mystical17's Avatar
Mystical17 has no updates.
 
Member Since: Aug 2013
Posts: 10
My Mood:

2 hugs
given
Default Re: Latuda for Depression and Agitation

Quote:
Originally Posted by Moreta View Post
Anyone take Latuda for depression and agitation? My pdoc gave it to me today, and I was just wondering if anyone else tried it. I thought he might take me off one, but he wanted to see how a month on it would go. Hopefully it will replace the Geodon. He's starting me out at 80 mg for a week, then up to 120 mg, cause I take Tegretol and it lowers the effectiveness of the Latuda.
I have been on Latuda for 2 weeks now & LOVE IT.... I am taking depakote, Pamelor, & Latuda for severe mental illness & this combinaton is awesome... my family totally agrees ~ good luck!
__________________
Mystical
Mystical17 is offline   Reply With Quote
Unread 09-17-2013, 02:40 PM   #7
Member
Chupacabra has no updates.
 
Member Since: Feb 2013
Location: Western PA, USA
Posts: 41
Default Latuda for Depression and Agitation

I've been on latuda (40mg) since I think July. I take for bipolar, however. Along with trileptal 900mg & seroquel 100mg. The latuda has treated me very well. Most stable I've been in a long time & I haven't had any sort of side effects from it. Only problem is that my insurance doesn't cover it, so were fighting with them & bombarding them with appeals. Thankfully my doc is loaded with samples.
Chupacabra is offline   Reply With Quote
Hugs from:
Unread 10-28-2013, 01:33 PM   #8
Legendary
Community Liaison
 
gayleggg's Avatar
gayleggg Seeing the light.
 
Member Since: Apr 2013
Location: Texas
Posts: 10,560 (SuperPoster!)
My Mood:

4,050 hugs
given
PC PoohBah!
Default Re: Latuda for Depression and Agitation

I understand that, my pdoc is starting me on Latuda, but I looked up cost and cannot afford it. He knows I have insurance, can't understand why he would put me on this.
__________________


Dx: Bipolar II

Meds:
Clonazepam (Klonopin) .5 mg 3X daily, as needed, Ritalin (Methylphenidate) 10mg AM, 5mg 12PM, 5mg 3PM, Fetzima 80mg daily, Saphris 5mg at bedtime, plus Warfarin, and several heart related meds


The secret of health for both mind and body is not to mourn for the past, not to worry about the future, or not to anticipate troubles, but to live the present moment wisely and earnestly. Buddha (BC)
gayleggg is offline   Reply With Quote
Unread 10-28-2013, 07:57 PM   #9
Member
 
High Etiquette's Avatar
High Etiquette Determined
 
Member Since: Jul 2013
Posts: 37
My Mood:

Default Re: Latuda for Depression and Agitation

Quote:
Originally Posted by Secretum View Post
I'm hoping to get off Latuda soon, as it makes me feel *more* depressed and agitated. It gives me a general restlessness feeling, and makes me uninterested in anything but sleep.

This is just my experience; you may have better luck.
I have tried Latuda and got an interesting feeling the first day or two I took it. After this I got the same effects as this person I am quoting here. I tried Welburtrin/Latuda/Seroquel/Geodon/Abilify/Zoloft/Paxil. My current med is Abilify.

Like Secretum said though, hope you have better results.
High Etiquette is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 10:12 AM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.
">

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified